Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lie cohomology of representations of nilpotent Lie groups and holomorphically induced representations

Author: Richard Penney
Journal: Trans. Amer. Math. Soc. 261 (1980), 33-51
MSC: Primary 22E25; Secondary 17B56
MathSciNet review: 576862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let U be a locally injective, Moore-Wolf square integrable representation of a nilpotent Lie group N. Let $ (\mathcal{H},\,\lambda )$ be a complex, maximal subordinate pair corresponding to U and let $ {\mathcal{H}_0}\, = \,\ker \,\lambda \, \cap \,\mathcal{H}$. The space $ {C^\infty }(U)$ of differentiable vectors for U is an $ {\mathcal{H}_0}$ module. In this work we compute the Lie algebra cohomology $ {H^p}({\mathcal{H}_0},\,{C^\infty }(U))$ of this Lie module. We show that the cohomology is zero for all but one value of p and that for this specific value the cohomology is one dimensional. These results, when combined with earlier results of ours, yield the existence and irreducibility of holomorphically induced representations for arbitrary (nonpositive), totally complex polarizations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E25, 17B56

Retrieve articles in all journals with MSC: 22E25, 17B56

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society